Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 20 Issue 4
Tell A Friend
Tell someone you know about this product.
Volume 20 Issue 4 (International Journal of Mathematics, Game Theory, and Algebra) $130.00
Wardrop Equilibria and Price of Anarchy in Multipath Routing Games with Elastic Traffic
Julia V. Chuiko, Vladimir V. Mazalov, Tatiana O. Polishchuk, and Andrei V. Gurtov

Completely Pseudo Valuation Rings over (*)-Rings
V.K. Bhat

Discovery: Human versus Machine
Gordon R. Lang

The B-Radical of Right Alternative Baric Algebras
H. Guzzo Jr. and Rodrigo L. Rodrigues

Four Dimensional Jordan Algebras
Maria Eugenia Martin

Double Multiplier Difference Sequence Spaces of Fuzzy Numbers Defined by a Sequence of Orlicz Functions
Kuldip Raj, Sunil K. Sharma, and Amit Gupta

Coefficient Estimate for Two Subclasses of Certain Analytic Functions
B.S. Mehrok, Gagandeep Singh, and Deepak Gupta

Nonlinear and Linear Instability of the Rossby-Haurwitz Wave
Yuri N. Skiba

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 20 Issue 4 (International Journal of Mathematics, Game Theory, and Algebra)